# SDR ASAA0280239

- Difficulty date: July 30, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT TO BE INOPERATIVE.  REPLACED PORTABLE LIGHT ASSEMBLY, OP TESTED OK.  (M)
